# SDR HALA2009112500548

- Difficulty date: November 25, 2009
- Submitted: November 27, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 89,702 hours, 17,085 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 066500070101
- Part serial: ALA52B03060
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RA FLAG DISPLAYED STEADY ON CAPT'S ADI.  REMOVED AND REPLACED NR 1 RADIO ALTIMETER UNIT GND CK OK IAW AMM34-33-01.  MCDP GND TEST 30 PASSED IAW LMP COMPLIANCE REF FIM 22-0003.
